# SDR DL76P091344

- Difficulty date: August 13, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N143DA
- Make and model: Boeing 767332
- Aircraft serial: 25991
- Aircraft time: 35,385 hours, 14,557 cycles
- System (JASC): 2430 · DC Generating System
- Part: Circuit Breaker
- Condition: Defective
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START STBY POWER OFF LIGHT ILLUMINATED WITH ASSOCIATED EICAS MSG.  STBY BUS OFF.  T/E PER WDM 24-33-11 FOUND DC STBY C/B ON P-6-1 PANEL POS A2 INOP.  NO CONTINUITY WITH C/B IN CLOSED POSITION.  REMOVED AND REPLACED DC STBY C/B, OPS OK PER M/M.
